Wed 26th July 2017

12:00 am
 
 
1:00 am
 
 
2:00 am
 
 
3:00 am
 
 
4:00 am
 
 
5:00 am
 
 
6:00 am
 
 
7:00 am
 
 
8:00 am
 
 
9:00 am
 
 
10:00 am
 
 
11:00 am
 
 
12:00 pm
Radio Programming Medium priority The Life (R) Wed 26th July 2017, 12 - 2 pm (2 hours)
 
1:00 pm
 
2:00 pm
 
 
3:00 pm
Radio Programming Medium priority Kickin It with Kelly (R) Wed 26th July 2017, 3 - 5 pm (2 hours)
 
4:00 pm
Radio Programming Medium priority The Hip Hop Wake-Up (R&B) (R) Wed 26th July 2017, 4 - 6 pm (2 hours)
5:00 pm
 
6:00 pm
 
 
7:00 pm
Radio Programming Medium priority Herbal Tea (R) Wed 26th July 2017, 7 - 8 pm (1 hour)
 
8:00 pm
Radio Programming Medium priority The Dig (R) Wed 26th July 2017, 8 - 10 pm (2 hours)
 
9:00 pm
 
10:00 pm
 
 
11:00 pm
 
 

Expand: Interests Interests